# SDR QXEA2025032400067

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 16,456 hours, 11,324 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2357. LOSS OF BOTH BLEED SYSTEMS ON CLIMB THROUGH FL230, LOSS OF PRESSURIZATION, LEAKED UP TO 9500 CABIN ALT BEFOR REQUIRING BLEED 1 VIA QRH. NO CABIN PRESS EXCEEDANCE, NO MASKS DEPLOYED. DIVERTED AND PERFORMED UNEVENTFUL LANDING. REMOVED FROM SERVICE. PERFORMED BLEED SYSTEMS OPS CHECKS PER AMM 36-11-00-710-801-A. OPS CHECK PASSED. NO FURHTER DISCREPENCIES NOTED.  RETURNED TO SERVICE.
